# SDR 9507139852

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Valve
- Part number: 2C6540
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO FULLY RETRACT AFTER TAKEOFF FROM TPA.  RED UNSAFE LIGHT REMAINED ON AND NOISE LEVEL WAS CONSISTENT WITH GEAR BEING EXTENDED.  NOSE GEAR RETRACTED NORMALLY WHEN HANDLE WAS MOVED TO 'UP' POSITION AFTER UPLATCH CHECK.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  REPLACED UPLOCK/DOWNLOCK HYDRAULIC CHECK VALVE DUE TO BYPASSING.  CYCLED NOSE GEAR SEVERAL TIMES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
